MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 11-IN EXTENSION SET W/ MAX Y AND; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 11-IN EXTENSION SET W/ MAX Y AND; INTRAVASCULAR ADMINISTRATION SET
Model Number MPX5304-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.Date of event: unknown.The date received by manufacturer has been used for this field.The initial reporter also notified the fda on 19 october, 2020.Medwatch report # 2700040000-2020-8065.Report source other: medwatch report.(b)(4).Investigation summary: no product or photo was returned by the customer.The customer complaint of leakage from the t connector could not be verified due to the product not being returned for failure investigation.A device history record review for model#: mpx5304-c lot number 20036111 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 13mar2020.There were 2 quality notifications issued for the lot and material number reported by the customer during the production build of this set.One of the notifications was unrelated to the failure mode, and the other cannot be confirmed without a failure investigation.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: the root cause of this failure could not be identified without a failure investigation.Rationale: since no samples displaying the reported condition were received corrective actions are not necessary.
 
Event or Problem Description
It was reported that 11-in extension set w/ max y and leaked.The following information was provided by the initial reporter: material no.: mpx5304-c; batch no.: 20036111.It was reported there was a leak from the t connector.Verbatim: iv tubing leak from the t connector.It is possible some propofol leaked from patient's iv line causing loose iv dressing.This was reported during hand off from rn to pacu rn.No harm to patient.
 
Event or Problem Description
It was reported that 11-in extension set w/ max y and leaked.The following information was provided by the initial reporter: material no.: mpx5304-c batch no.: 20036111.It was reported there was a leak from the t connector.Verbatim: iv tubing leak from the t connector.It is possible some propofol leaked from patient's iv line causing loose iv dressing.This was reported during hand off from rn to pacu rn.No harm to patient.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint of leakage from the t connector could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.A device history record review for model mpx5304-c lot number 20036111 was performed.There were 2 quality notifications issued for the lot and material number reported by the customer during the production build of this set.One of the notifications was unrelated to the failure mode and the other cannot be confirmed without a failure investigation.

Brand Name
11-IN EXTENSION SET W/ MAX Y AND
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10830684
Report Number9616066-2020-20320
Device Sequence Number3046074
Product Code FPA
UDI-Device Identifier50885403237247
UDI-Public50885403237247
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/13/2025
Device Model NumberMPX5304-C
Device Catalogue NumberMPX5304-C
Device Lot Number20036111
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR